Approximation of conjugate of a function in generalized Hölder class

H.K. Nigam, Supriya Rani

Abstract


In this work, we study the error estimation of the function ˜g ∈ Hr(η) (r ≥ 1), where ˜g is a conjugate function of a 2π-periodic function g using Matrix-Hausdorff (T∆H) product means of its conjugate Fourier series. Our Theorem 1 generalizes four earlier known results. Several useful results in the form of corollaries have also deduced from the main theorem.

Full Text: PDF

Published: 2020-07-24

How to Cite this Article:

H.K. Nigam, Supriya Rani, Approximation of conjugate of a function in generalized Hölder class, J. Math. Comput. Sci., 10 (2020), 1851-1866

Copyright © 2020 H.K. Nigam, Supriya Rani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS